Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Semihereditary rings


Author: Lance W. Small
Journal: Bull. Amer. Math. Soc. 73 (1967), 656-658
MathSciNet review: 0212051
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 157984
  • 2. S. U. Chase, A generalization of the ring of triangular matrices, Nagoya Math. J. 18 (1961), 13-25. MR 123594
  • 3. P. M. Cohn, Free ideal rings, J. Algebra 1 (1964), 47-69. MR 161891
  • 4. P. M. Cohn, A remark on matrix rings over free ideal rings, Proc. Cambridge Philos. Soc. 62 (1966), 1-4. MR 188255
  • 5. I. N. Herstein and L. W. Small, Nil rings satisfying certain chain conditions, Canad. J. Math. 16 (1964), 771-776. MR 166220
  • 6. L. W. Small, An example in Noetherian rings, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1035-1036. MR 188252
  • 7. L. W. Small, Hereditary rings, Proc. Nat. Acad. Sci. U.S.A. 55 (1966), 25-27. MR 186720


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11812-3